Main page‎ > ‎Meetings‎ > ‎

ePessto MeetingIII@Rome

The Third ePESSTO meeting will be at the Consiglio Nazionale delle Ricerche (CNR) headquarters
in Rome on Monday 23th - Tuesday 24th July 2018.

 CNR headquarters: Piazzale Aldo Moro 7, Roma (near Termini Central Station).
The meeting's room name is "BISOGNO"


Attendees: (name) - (Institute) - (arrival - departure dates) - (social dinner yes/no) Silvia Piranomonte - INAF-Osservatorio Astronomico di Roma - (Sunday evening to Tuesday afternoon)- YES
Andrea Melandri - INAF-Osservatorio Astronomico di Brera - (Sunday evening to Tuesday afternoon)- YES
Janet Chen - MPE, Garching, Germany - (Sunday evening to Tuesday afternoon) - YES
Giuliano Pignata - UNAB/MAS, Chile - (Sunday evening to Tuesday afternoon) - YES
Mariusz Gromadzki - Warsaw University Observatory, Poland - (Monday morning to Wednesday morning) - YES
Morgan Fraser - University College Dublin, Ireland - TBA - YES
Giacomo Cannizzaro - SRON, Utrecht, NL - (Sunday evening to Tuesday afternoon) - YES
Francesca Onori - - SRON, Utrecht, NL - TBA - YES
Maria Teresa Botticella -- INAF Osservatorio Astronomico di Capodimonte - YES
Andrea Pastorello - INAF-Osservatorio Astronomico di Padova - (Sunday evening to Tuesday afternoon) - YES
Marica Branchesi - GSSI, L'Aquila, Italy - (Sunday evening to Tuesday afternoon) - YES
Hanin Kuncarayakti - Univ. Turku, Finland - (Sunday evening to Tuesday afternoon) - YES
Luca Izzo - IAA-CSIC, Spain - (Sunday evening to Tuesday afternoon) - YES
Roberta Carini - INAF - Osservatorio Astronomico di Roma - (Sunday evening to Tuesday afternoon) - YES
Massimo della Valle - INAF - Osservatorio Astronomico di Capodimonte - (Sunday evening to Tuesday afternoon)- YES
David Young - ARC, Queen's University Belfast, UK - (Sunday evening to Tuesday afternoon) - YES
Ken Smith - ARC, Queen's University Belfast, UK - (Sunday evening to Tuesday afternoon) - YES
Stephen Smartt - ARC, Queen's University Belfast, UK - (Sunday evening to Tuesday afternoon) - YES
Cosimo Inserra - University of Southampton, UK - (Sunday evening to Tuesday afternoon) - YES
Paolo D'Avanzo - INAF-Osservatorio Astronomico di Brera - (Sunday evening to Tuesday afternoon)- YES
Sergio Campana - INAF-Osservatorio Astronomico di Brera - (Sunday evening to Tuesday afternoon)- YES
Susanna Vergani - CNRS/Paris Observatory, France - (Sunday evening to Tuesday afternoon) - YES
Enrico Cappellaro - INAF- OAPD - (Sunday evening to Tuesday afternoon) - YES
Fabio Ragosta - Università degli Studi di Napoli Federico II - (Sunday evening to Tuesday afternoon) - YES
Ferdinando Patat - ESO - (Sunday evening to Tuesday afternoon) - YES
Thomas Wevers - Institute of Astronomy, University of Cambridge - (Sunday evening to Tuesday afternoon) - YES
Claudia P. Gutiérrez - University of Southampton, UK - (Sunday evening to Tuesday afternoon) - YES
Achille Fiore - INAF-Osservatorio Astronomico di Padova - (Sunday evening to Tuesday morning) - YES
Andrea Reguitti - Universita' di Padova - (Sunday evening to Tuesday afternoon) - YES
Enzo Brocato - INAF - Osservatorio Astronomico di Roma - (Sunday evening to Tuesday afternoon) - YES
Stefano Benetti - INAF-OAPd - (Sunday evening to Tuesday afternoon) - YES

Apologies:

Nicholas Walton - IoA, Cambridge, UK


PROPOSED SCIENTIFIC PROGRAM

July 23rd
Chair: Andrea Melandri
9:00-9:15 Enzo Brocato+Stephen Smartt "WELCOME" (15min)
9:15-10:00 Paolo D'Avanzo "Review of KN170817/GRB170817 results" (40+5)
10:00-10:30 Andrea Pastorello "Luminous Red Novae” (25+5)
COFFEE BREAK (at the top floor of the building) - 30 min
11:00-11:30 Thomas Wevers “Random forest and spectral classification of Gaia transients” (25+5)
11:30-12:00 Morgan Fraser "Gaia17byh - a peculiar Ca-rich transient" 25+5
12:00-12:30 Francesca Onori "Optical follow-up of nuclear transients" (25+5)
LUNCH 12:30-14:00 (CNR canteen at the top floor of the building)
Chair: Andrea Pastorello
14:00-14:30 Giuliano Pignata "Type II Supernovae as distance indicator at near-infrared” 25+5
14:30-15:00 Hanin Kuncarayakti "The interacting SN Ic 2017dio (+ other ePESSTO/NUTS objects)” 25+5
15:00-15:30 Claudia P. Gutiérrez "DES16C3cje: A Very Peculiar Type II Supernova" (25+5)
15:30-16.00 Andrea Melandri GRB171010A / SN2017htp: A bright GRB-SN at z=0.33 (25+5)
COFFEE BREAK (at the top floor of the building) - 30 min
16:30-16:50 Achille Fiore "SN2017gci: first results from ePESSTO follow-up" 15+5
16:50:17:20 Cosimo Inserra "SLSN cosmology and their future in new-generation surveys" 25+5
17:20-17:50 Janet Chen "GREAT survey and SN2017ens" 25+5


7:30 pm Conference aperitif-dinner (the cost is 44 euros cash).
We will collect the money for the dinner on Monday afternoon and we will give the receipt to those who will need it.

July 24th
Chair: Paolo D'Avanzo
9:30-10:20 Sergio Campana —  SOXS (45+5)
COFFEE BREAK 30 min
10:50-11:30  Stephen Smartt : ENGRAVE + ePESSTO GW followup ((discussion and feedback)  
11:30 - 11:40 Stephen Smartt LSST (for us)
11:40  - 12:05 Ken Smith LSST UK - Broker Plans (20 + 5 mins)
12:05-12:30 Silvia Piranomonte - LSST Italy 20+5
12:30 Smartt - Conluding remarks and answering the questions (finish by 1pm) 

How to reach CNR headquarters:
https://www.cnr.it/en/reach-headquarters

Accommodation: There are a lot of cheap accommodations (hotel and airbnb) around CNR headquarters. You can see them through booking.com or airbnb.com
Social Event:
GETTING THERE FROM CNR:

The conference aperitif-dinner will at 7:30 pm on Monday evening at the terrace of Residenza Maritti (cost around 45 Euros) . If you have special dietary requirements, please contact me ( )
Subpages (1): VIDEOCONF INSTRUCTIONS
ą
IMG_0786.jpg
(1727k)
Stephen Smartt,
26 Jul 2018, 02:41
ą
silvia piranomonte,
9 May 2018, 06:01
Comments